# SDR 99ZZZX1370

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: N555WD
- Make and model: Cndair CL6002B16
- Aircraft serial: 5355
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 8220842142
- Condition: Failed
- Location: Cockpit
- Part time: 282 hours
- Component: Collins
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TOLERANCE CHECK OF THE R.V.S.M. REQUIREMENTS OF T.L.M.C. OF 604 MM, IT WAS NOTED THE A.D.C. DID NOT MEET THE TOLERANCES CALLED OUT.  THE FAILED UNIT WAS REMOVED AND SENT BACK TO THE MFG FOR REPAIR.  REPLACMENT (REPAIRED) UNIT WAS INSTALLED IN ITS PLACE.
